MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANGIO PROCEDURE PACK

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANGIO PROCEDURE PACK
Model Number 00-401824Y
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported a guidewire broke off inside the patient.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported nature of the incident and out of an abundance of caution this medwatch is being filed.If additional information becomes available, this report will be re-opened and re-evaluated.
 
Event or Problem Description
It was reported a guidewire broke off inside the patient.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
ANGIO PROCEDURE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10577994
Report Number1423395-2020-00024
Device Sequence Number2682688
Product Code LRO
UDI-Device Identifier10889942784363
UDI-Public10889942784363
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-401824Y
Device Catalogue Number00-401824Y
Device Lot Number20GBO557
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;